# SDR ASAA2019020328035

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,158 hours, 11,563 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT THE LEFT FUEL GAUGE DISAPPEARED FOR APPROX 2 MINUTES AND REAPPEARED, NO CHANGE IN FUEL TOTAL WAS NOTED. GROUNDED - YES. CKD FAULT HISTORY - FOUND INTERMITTENT PROCESSOR FAILURE TANK 1 QTY BLANK. PERFORMED T/S PER FIM 28-41 TASK 801. FQIS BITE TEST PASS. OK FOR SVC.
